Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 131, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 24, 2011, 5:38 PM CDT for 4 counties in Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 5:38 PM CDT (22:38 UTC)
- Expired
- May 24, 2011, 6:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Ellsworth County, KS, Lincoln County, KS, Russell County, KS, Saline County, KS
The radar
The Grand Island radar (KUEX), 156 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 3:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1043 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
359
WUUS53 KICT 242238
SVRICT
KSC053-105-167-169-242315-
/O.NEW.KICT.SV.W.0131.110524T2238Z-110524T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
538 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
LINCOLN COUNTY IN CENTRAL KANSAS...
RUSSELL COUNTY IN CENTRAL KANSAS...
SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 535 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SALINA TO 9
MILES NORTH OF ELLSWORTH TO 10 MILES SOUTHWEST OF DORRANCE...AND
MOVING NORTH AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...LINCOLN...GORHAM...NEW CAMBRIA...DORRANCE...BEVERLY...
SYLVAN GROVE...LUCAS...BARNARD...LURAY...GLENDALE...WESTFALL...
RUSSELL ARPT...BUNKER HILL...WILSON LAKE...PARADISE...WALDO AND ASH
GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3923 9794 3896 9792 3896 9736 3861 9738
3861 9770 3866 9829 3864 9848 3870 9848
3870 9903 3911 9902 3914 9893 3914 9850
3923 9849
TIME...MOT...LOC 2238Z 195DEG 57KT 3885 9767 3890 9826
3877 9865
WIND...HAIL 70MPH 1.00IN
$$
BILLINGS3 follow-up statements
046
WWUS53 KICT 242253
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
553 PM CDT TUE MAY 24 2011
KSC053-105-167-169-242315-
/O.CON.KICT.SV.W.0131.000000T0000Z-110524T2315Z/
SALINE KS-RUSSELL KS-LINCOLN KS-ELLSWORTH KS-
553 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ELLSWORTH...LINCOLN...RUSSELL AND NORTHERN SALINE COUNTIES UNTIL 615
PM CDT...
AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BENNINGTON TO 5 MILES NORTH OF
LINCOLN TO 5 MILES SOUTHWEST OF LUCAS...MOVING NORTH AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
LUCAS...BARNARD...LURAY...PARADISE...WALDO AND ASH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3923 9794 3896 9792 3896 9736 3893 9737
3893 9770 3877 9847 3870 9848 3870 9903
3911 9902 3914 9893 3914 9850 3923 9849
TIME...MOT...LOC 2253Z 195DEG 57KT 3908 9759 3913 9818
3900 9857
WIND...HAIL 70MPH 1.00IN
$$
MCGUIRE955
WWUS53 KICT 242306
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT TUE MAY 24 2011
KSC053-169-242316-
/O.CAN.KICT.SV.W.0131.000000T0000Z-110524T2315Z/
SALINE KS-ELLSWORTH KS-
606 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ELLSWORTH AND
NORTHERN SALINE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3923 9794 3912 9793 3888 9847 3871 9874
3870 9903 3911 9902 3914 9893 3914 9850
3923 9849
TIME...MOT...LOC 2306Z 195DEG 57KT 3928 9752 3933 9811
3920 9850
$$
KSC105-167-242315-
/O.CON.KICT.SV.W.0131.000000T0000Z-110524T2315Z/
RUSSELL KS-LINCOLN KS-
606 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LINCOLN AND RUSSELL COUNTIES UNTIL 615 PM CDT...
AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF OAK HILL TO 9
MILES NORTHWEST OF BARNARD TO 7 MILES SOUTHWEST OF HUNTER...MOVING
NORTH AT 65 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3923 9794 3912 9793 3888 9847 3871 9874
3870 9903 3911 9902 3914 9893 3914 9850
3923 9849
TIME...MOT...LOC 2306Z 195DEG 57KT 3928 9752 3933 9811
3920 9850
WIND...HAIL 60MPH 1.00IN
$$
MCGUIRE842
WWUS53 KICT 242314
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT TUE MAY 24 2011
KSC105-167-242324-
/O.EXP.KICT.SV.W.0131.000000T0000Z-110524T2315Z/
RUSSELL KS-LINCOLN KS-
614 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LINCOLN AND
RUSSELL COUNTIES WILL EXPIRE AT 615 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 3923 9794 3912 9793 3888 9847 3871 9874
3870 9903 3911 9902 3914 9893 3914 9850
3923 9849
TIME...MOT...LOC 2314Z 195DEG 57KT 3940 9748 3945 9807
3932 9846
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:25 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, May 24, 1:25 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 125 PM CDT TUE MAY 24 2011 .DISCUSSION... EARLY THIS AFTERNOON...WATER VAPOR IMAGERY SHOWS THE MAIN UPPER WAVE APPROACHING THE OK PANHANDLE/WESTERN KS WITH SOME MID LEVEL COOLING CU NOW SHOWING UP OVER FAR SW KS. THIS IS LIKELY THE LEADING EDGE OF THE COOLER MID LEVEL AIR NEEDED TO ERODE CAP. THEREFORE FEEL THAT INITIATION ALONG THE DRYLINE COULD OCCUR AS EARLY AS 2 PM WEST OF THE FORECAST AREA. DUE TO PLENTY OF INSTABILITY AND DEEP LAYER SHEAR...HIGH END SEVERE WILL BE LIKELY WITH ANY STORM THIS AFTERNOON. WITH LACK OF SYNOPTIC LOW LEVEL TURNING...FEEL THE BEST LONGER TRACK TORNADO THREAT SHOULD INITIALLY BE FOR STORMS THAT CAN RIDE ALONG THE OUTFLOW BOUNDARY WHICH EXTENDS FROM MCPHERSON TO NEAR HUTCHINSON. AFTER 22Z THE LOW LEVEL WINDS BECOME MORE FAVORABLE FOR LONGER TRACK TORS ACROSS MORE OF THE FORECAST AREA FOR ANY STORM THAT CAN AVOID BEING CONTAMINATED BY OTHER STORMS. WITH THIS STRONG OF A WAVE COMING OUT LIKELY GENERATING NUMEROUS STORMS...FEEL STORM INTERACTION SHOULD BE THE BIGGEST LIMITING FACTOR FOR LONGER TRACK TORS. HOWEVER HOW THIS PLAYS OUT WILL CONTINUE TO BE IN QUESTION UNTIL THE STORMS ACTUALLY INITIATE. -LAWSON TONIGHT...AN ACTIVE SEVERE WEATHER EVENING IS ANTICIPATED AS A PROGRESSIVE MID/UPPER TROUGH TRANSLATES EAST OUT OF THE SOUTHERN ROCKIES AND INTO THE GREAT PLAINS. AN OUTBREAK OF SEVERE WEATHER IS ANTICIPATED THIS AFTERNOON/EVENING AS LARGE-SCALE FORCING FOR ASCENT SPREADS OVER THE AREA. THE COMBINATION OF HIGH INSTABILITY AND SHEAR SUPPORTS THE PREVIOUS FORECAST WITH A WIDESPREAD OUTBREAK OF SEVERE WEATHER INCLUDING VERY LARGE HAIL AND A FEW STRONG TORNADOES THROUGH THE EVENING HOURS. DUE TO ANTICIPATED STORM MOTIONS OF 35-50 KNOTS...THE THREAT FOR WIDESPREAD FLOODING APPEARS TO BE LIMITED ALTHOUGH LOCALIZED FLASH FLOODING WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS...ESPECIALLY ACROSS PORTIONS OF SOUTHEAST KANSAS. MODEL DIFFERENCES BETWEEN THE GFS/NAM CONTINUE OVERNIGHT BUT THE SEVERE WEATHER THREAT IS EXPECTED TO GRADUALLY SHIFT EASTWARD WITH A LULL POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL KANSAS LATE TONIGHT/EARLY WED BEFORE WIDELY SCATTERED SHOWERS/ISOLATED THUNDERSTORM CHANCES INCREASE ON THE BACKSIDE OF THE MID/UPPER TROUGH. LARGE-SCALE FORCING FOR SUBSIDENCE WILL OVERSPREAD THE AREA WED NIGHT BRINGING DIMINISHING CHANCES FOR PRECIPITATION. THU-FRI...SHORTWAVE RIDGING IS PROGGED TO RETURN TO THE CENTRAL PLAINS ON THU WITH SEASONABLE TEMPERATURES AND DRY WEATHER ANTICIPATED. EXPECT RISING TEMPERATURES ON FRI AND WILL MAINTAIN LOW POPS AS A TROUGH OF LOW PRESSURE MOVES OUT OF THE ROCKIES AND OVER NORTHERN/CENTRAL PLAINS. A SUBTLE RISE IN TEMPERATURES IS EXPECTED WITH SEASONABLE VALUES IN THE 70S/AROUND 80. SATURDAY THROUGH TUESDAY... BOTH THE GFS AND ECMWF SUPPORT A SIMILAR LARGE-SCALE PATTERN WITH A MID/UPPER TROUGH OVER THE WEST COAST AND MID/UPPER RIDGING OVER THE OHIO VALLEY AREA LEADING TO SOUTHWEST MID/UPPER FLOW ACROSS THE GREAT PLAINS. THIS SHOULD BRING MINIMAL CHANCES FOR WETTING RAINS WITH MILD TEMPERATURES THROUGH THE PERIOD. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 71 54 72 / 80 60 30 0 HUTCHINSON 59 65 53 71 / 80 70 20 0 NEWTON 60 66 53 69 / 80 60 30 0 ELDORADO 61 70 54 70 / 80 60 30 10 WINFIELD-KWLD 62 73 55 72 / 80 40 30 10 RUSSELL 57 63 51 71 / 70 70 20 0 GREAT BEND 57 63 51 71 / 60 70 20 0 SALINA 59 66 52 71 / 90 70 30 10 MCPHERSON 59 66 53 70 / 90 70 30 0 COFFEYVILLE 65 76 57 69 / 80 50 40 10 CHANUTE 64 73 55 67 / 80 60 50 10 IOLA 63 72 55 66 / 80 60 50 10 PARSONS-KPPF 65 75 56 68 / 80 50 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 24, 2:15 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 215 PM CDT TUE MAY 24 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-251915- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 215 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT AN OUTBREAK OF SEVERE THUNDERSTORMS AND TORNADOES IS EXPECTED THROUGH THE EVENING HOURS ACROSS THE AREA. SEVERE THUNDERSTORMS WITH TENNIS BALL SIZED HAIL...DAMAGING WINDS OF 60 TO 70 MPH AND TORNADOES ARE POSSIBLE FOR THE ENTIRE AREA. THE AREA OF GREATEST CONCERN FOR POSSIBLE LONG TRACK STRONG TO VIOLENT TORNADOES WILL AFFECT SOUTH CENTRAL KANSAS...MAINLY FOR LOCATIONS SOUTH OF HIGHWAY 50 THROUGH THE EVENING HOURS, INCLUDING THE CITIES OF WICHITA, HUTCHINSON, KINGMAN, EL DORADO, WELLINGTON, AND WINFIELD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS MAY LINGER THROUGH THE MORNING HOURS ACROSS SOUTHEAST KANSAS ON WEDNESDAY BUT THE THREAT FOR WIDESPREAD SEVERE WEATHER REMAINS LOW. A FAST MOVING STORM SYSTEM MOVING OUT OF THE ROCKIES ON FRIDAY MAY BRING INCREASING CHANCES FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON INTO THIS EVENING ACROSS THE ENTIRE AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP MWM
In the hours before
Local storm report, May 24, 5:24 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
524 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL WEST WICHITA 37.69N 97.46W
05/24/2011 M0.88 INCH SEDGWICK KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE MEASURES NICKEL SIZED HAIL.
&&
VJPLocal storm report, May 24, 5:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
526 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND GST CALDWELL 37.04N 97.61W
05/24/2011 E60 MPH SUMNER KS STORM CHASER
KWCH STORM CHASER REPORTS 50 TO 60 MPH WINDS NEAR
CALDWELL.
&&
VJPLocal storm report, May 24, 5:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
529 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM TSTM WND DMG 5 S GREAT BEND 38.29N 98.81W
05/24/2011 BARTON KS AMATEUR RADIO
AMATEUR RADIO REPORTS 18 TO 20 INCH DIAMETER TREES DOWN
NORTH OF K19 AND 281.
&&
VJPLocal storm report, May 24, 5:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
530 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND GST WELLINGTON 37.27N 97.40W
05/24/2011 E60 MPH SUMNER KS AMATEUR RADIO
AMATEUR RADIO REPORTS HEAVY RAIN AND 60 MPH WINDS.
&&
VJPLocal storm report, May 24, 5:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
533 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TORNADO 7 N ELLINWOOD 38.46N 98.58W
05/24/2011 BARTON KS PUBLIC
HOUSES DAMAGED
&&
VJPLocal storm report, May 24, 5:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
538 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST HUTCHINSON AIRPORT 38.07N 97.87W
05/24/2011 M59 MPH RENO KS ASOS
&&
VJPThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:08 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 67 min |
| May 24, 7:45 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 60 min |
| May 24, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 35 min |
| May 24, 4:42 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 63 min |
| May 24, 4:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 60 min |
| May 24, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 50 min |
| May 24, 4:59 PM CDT | Tornado Warning | ICT | Barton | 31 min |
| May 24, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 57 min |
| May 24, 5:10 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| May 24, 5:11 PM CDT | Areal Flood Warning | ICT | Barton | 4 hr |
| May 24, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 24, 5:34 PM CDT | Tornado Warning | ICT | Barton, Russell | 41 min |
| May 24, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, McPherson, Marion, Reno, Rice | 66 min |
| May 24, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 60 min |
| May 24, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 64 min |
| May 24, 6:07 PM CDT | Areal Flood Warning | ICT | Lincoln, Russell | 52 hr |
| May 24, 6:12 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 63 min |
| May 24, 6:14 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Woodson | 61 min |
| May 24, 6:14 PM CDT | Tornado Warning | ICT | Barton, Russell | 31 min |
| May 24, 6:43 PM CDT | Tornado Warning | ICT | Barton | 32 min |
| May 24, 6:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.